# SDR CALA2025062706011

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N27477
- Make and model: Boeing 737924ER
- Aircraft serial: 31647
- Aircraft time: 37,078 hours, 13,477 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Director
- Part number: C16221KA02
- Part serial: C1622101084
- Condition: Faulted
- Location: Flight Deck
- Part time: 44,344 hours, 15,553 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STBY ATTITUDE INDIC OSCILLATING BETWEEN 10 DEGREES AND 30 DEGREE NOSE UP AND30 DEGREES REMOVED ISFD UNIT REFMM 34-24-02 FOR IDENTIFICATION,PULLED 3 TOTAL CBS 2 ON P6-3 AND 1 ON ISFD BATTERY IN E & E COMPARTMENT PER MM 34-24-02 REPLACED ISFD AMM 34-24-02, ALL FLAG OUT OF VIEW, FUNCTIONAL TEST OK, OPS CHECK GOOD, NO FURTHER DEFECT NOTED.
